Journal of Commutative Algebra

A lower bound of Stanley depth of monomial ideals

Ryota Okazaki

Full-text: Open access

Article information

Source
J. Commut. Algebra Volume 3, Number 1 (2011), 83-88.

Dates
First available in Project Euclid: 10 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.jca/1299766398

Digital Object Identifier
doi:10.1216/JCA-2011-3-1-83

Mathematical Reviews number (MathSciNet)
MR2782700

Zentralblatt MATH identifier
1242.13025

Citation

Okazaki, Ryota. A lower bound of Stanley depth of monomial ideals. J. Commut. Algebra 3 (2011), no. 1, 83--88. doi:10.1216/JCA-2011-3-1-83. https://projecteuclid.org/euclid.jca/1299766398.


Export citation